# SDR DALA2017041102985

- Difficulty date: March 31, 2014
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 87,949 hours, 36,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT LAV SERVICE PANEL FWD EDGE ONLY FILLER CORRODED AND REPLACED. ALSO REPLACED LEFT HINGE ATTACHED TO SERVICE DOOR ACTUATOR.
